Hi,

My son has left school 3 times in the past week for stomach upset. He has gotten sick in class 2 of those times. I am concerned as he has to get up and take his meds at 5:30 in the morning to catch the bus for middle school. I am wondering if this could cause the stomach upset. Does anyone else have any experience with this. Should I try to have him take his meds at school? I hate to do that since it is a lot. Or should we maybe break up the meds and have him take the steroid in the morning before school and some of them at school?

 

He takes the following

Deflazacort 22mg

Metformin 850 1 AM 1 PM

1.6 Growth Hormone injection PM

Calcium 1200 1 AM

Vitamin D 1000, 1 AM and 2 PM

Mulitivitamin teen 1 am

1 capful of Mirilax in PM

Any thought would be appreciated he has a Drs appointment this afternoon I just thought I would see if any other parents have ever had a problem with this.

Views: 110

Reply to This

Replies to This Discussion

this happens to my son  maybe 1 or two times in month, specially at the end of the night when the stomach is empty.

Dr said the steroid could result in stomach pain and he must take meds for that.

Reply to Discussion

RSS

Need help using this community site? Visit Ning's Help Page.

Members

Events

© 2019   Created by PPMD.   Powered by

Badges  |  Report an Issue  |  Privacy Policy  |  Terms of Service